Alert archive / New Hampshire / Red Flag Warnings in 2016
Red Flag Warning 5, NWS Gray, ME
NWS Gray, ME issued this red flag warning at Apr 23, 2016, 3:18 AM EDT. It took effect at Apr 23, 2016, 12:00 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 23, 2016, 3:18 AM EDT (07:18 UTC)
- In effect from
- Apr 23, 2016, 12:00 PM EDT
- Expired
- Apr 23, 2016, 6:30 PM EDT
- In force
- 7 hr
- Issued by
- NWS Gray, ME
The text
As transmitted.
693 WWUS81 KGYX 230718 RFWGYX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 318 AM EDT SAT APR 23 2016 ...DRY AND BREEZY CONDITIONS WILL ENHANCE THE THREAT OF WILDFIRES TODAY... MEZ012-018-019-023-024-NHZ003>015-231530- /O.UPG.KGYX.FW.A.0005.160423T1600Z-160424T0000Z/ /O.NEW.KGYX.FW.W.0005.160423T1600Z-160424T0000Z/ SOUTHERN OXFORD-INTERIOR YORK-INTERIOR CUMBERLAND-COASTAL YORK- COASTAL CUMBERLAND-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-CHESHIRE-EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH- 318 AM EDT SAT APR 23 2016 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR CRITICAL FIRE WEATHER CONDITIONS FOR SOUTHERN AND CENTRAL NEW HAMPSHIRE AND ADJACENT SOUTHWEST MAINE... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A RED FLAG WARNING FOR CRITICAL FIRE WEATHER CONDITIONS...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 003 NORTHERN GRAFTON...FIRE WEATHER ZONE 004 NORTHERN CARROLL...FIRE WEATHER ZONE 005 SOUTHERN GRAFTON...FIRE WEATHER ZONE 006 SOUTHERN CARROLL... FIRE WEATHER ZONE 007 SULLIVAN...FIRE WEATHER ZONE 008 MERRIMACK...FIRE WEATHER ZONE 009 BELKNAP...FIRE WEATHER ZONE 010 STRAFFORD...FIRE WEATHER ZONE 011 CHESHIRE...FIRE WEATHER ZONE 012 SOUTHERN OXFORD...FIRE WEATHER ZONE 012 EASTERN HILLSBOROUGH...FIRE WEATHER ZONE 013 INTERIOR ROCKINGHAM... FIRE WEATHER ZONE 014 COASTAL ROCKINGHAM...FIRE WEATHER ZONE 015 WESTERN AND CENTRAL HILLSBOROUGH...FIRE WEATHER ZONE 018 INTERIOR YORK...FIRE WEATHER ZONE 019 INTERIOR CUMBERLAND... FIRE WEATHER ZONE 023 COASTAL YORK AND FIRE WEATHER ZONE 024 COASTAL CUMBERLAND. * WINDS...NORTH 5 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TIMING...THE COMBINATION OF LOW RELATIVE HUMIDITY AND STRONGEST WINDS WILL BE THIS AFTERNOON INTO EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 30 PERCENT. * TEMPERATURES...IN THE MID 50S TO MID 60S. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITY COULD LEAD TO UNPREDICTABLE AND EXPLOSIVE FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
3 follow-up statements
393 WWUS81 KGYX 231515 RFWGYX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1115 AM EDT SAT APR 23 2016 ...DRY AND BREEZY CONDITIONS WILL ENHANCE THE THREAT OF WILDFIRES TODAY... MEZ012-018-019-023-024-NHZ003>015-240000- /O.CON.KGYX.FW.W.0005.160423T1600Z-160424T0000Z/ SOUTHERN OXFORD-INTERIOR YORK-INTERIOR CUMBERLAND-COASTAL YORK- COASTAL CUMBERLAND-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-CHESHIRE-EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH- 1115 AM EDT SAT APR 23 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR CRITICAL FIRE WEATHER CONDITIONS FOR CENTRAL AND SOUTHERN NEW HAMPSHIRE AS WELL AS SOUTHWEST MAINE... * AFFECTED AREA...FIRE WEATHER ZONE 003 NORTHERN GRAFTON...FIRE WEATHER ZONE 004 NORTHERN CARROLL...FIRE WEATHER ZONE 005 SOUTHERN GRAFTON...FIRE WEATHER ZONE 006 SOUTHERN CARROLL... FIRE WEATHER ZONE 007 SULLIVAN...FIRE WEATHER ZONE 008 MERRIMACK...FIRE WEATHER ZONE 009 BELKNAP...FIRE WEATHER ZONE 010 STRAFFORD...FIRE WEATHER ZONE 011 CHESHIRE...FIRE WEATHER ZONE 012 SOUTHERN OXFORD...FIRE WEATHER ZONE 012 EASTERN HILLSBOROUGH...FIRE WEATHER ZONE 013 INTERIOR ROCKINGHAM... FIRE WEATHER ZONE 014 COASTAL ROCKINGHAM...FIRE WEATHER ZONE 015 WESTERN AND CENTRAL HILLSBOROUGH...FIRE WEATHER ZONE 018 INTERIOR YORK...FIRE WEATHER ZONE 019 INTERIOR CUMBERLAND... FIRE WEATHER ZONE 023 COASTAL YORK AND FIRE WEATHER ZONE 024 COASTAL CUMBERLAND. * WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TIMING...THE COMBINATION OF LOW RELATIVE HUMIDITY AND STRONGEST WINDS WILL BE THIS AFTERNOON INTO EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 27 PERCENT. * TEMPERATURES...UPPER 50S TO MID 60S. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITY COULD LEAD TO UNPREDICTABLE AND EXPLOSIVE FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
810 WWUS81 KGYX 231928 RFWGYX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 328 PM EDT SAT APR 23 2016 ...DRY AND BREEZY CONDITIONS WILL ENHANCE THE THREAT OF WILDFIRES AGAIN SUNDAY... MEZ012-018-019-023-024-NHZ003>015-240330- /O.NEW.KGYX.FW.A.0006.160424T1500Z-160424T2300Z/ /O.CON.KGYX.FW.W.0005.000000T0000Z-160424T0000Z/ SOUTHERN OXFORD-INTERIOR YORK-INTERIOR CUMBERLAND-COASTAL YORK- COASTAL CUMBERLAND-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-CHESHIRE-EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH- 328 PM EDT SAT APR 23 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR CRITICAL FIRE WEATHER CONDITIONS FOR CENTRAL AND SOUTHERN NEW HAMPSHIRE AND SOUTHWEST MAINE... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR CRITICAL FIRE WEATHER CONDITIONS FOR CENTRAL AND SOUTHERN NEW HAMPSHIRE...AS WELL AS SOUTHWEST MAINE... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A FIRE WEATHER WATCH FOR CRITICAL FIRE WEATHER CONDITIONS...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 003 NORTHERN GRAFTON...FIRE WEATHER ZONE 004 NORTHERN CARROLL...FIRE WEATHER ZONE 005 SOUTHERN GRAFTON...FIRE WEATHER ZONE 006 SOUTHERN CARROLL... FIRE WEATHER ZONE 007 SULLIVAN...FIRE WEATHER ZONE 008 MERRIMACK...FIRE WEATHER ZONE 009 BELKNAP...FIRE WEATHER ZONE 010 STRAFFORD...FIRE WEATHER ZONE 011 CHESHIRE...FIRE WEATHER ZONE 012 SOUTHERN OXFORD...FIRE WEATHER ZONE 012 EASTERN HILLSBOROUGH...FIRE WEATHER ZONE 013 INTERIOR ROCKINGHAM... FIRE WEATHER ZONE 014 COASTAL ROCKINGHAM...FIRE WEATHER ZONE 015 WESTERN AND CENTRAL HILLSBOROUGH...FIRE WEATHER ZONE 018 INTERIOR YORK...FIRE WEATHER ZONE 019 INTERIOR CUMBERLAND... FIRE WEATHER ZONE 023 COASTAL YORK AND FIRE WEATHER ZONE 024 COASTAL CUMBERLAND. * WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TIMING...THE COMBINATION OF LOW RELATIVE HUMIDITY AND STRONGEST WINDS WILL EXIST INTO EARLY EVENING. RED FLAG CONDITIONS POSSIBLE AGAIN LATE SUNDAY MORNING THROUGH SUNDAY AFTERNOON. * RELATIVE HUMIDITY...AS LOW AS 14 PERCENT. * TEMPERATURES...MID 50S TO AROUND 60. * LIGHTNING...NONE. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITY COULD LEAD TO UNPREDICTABLE AND EXPLOSIVE FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ MEZ013-014-020>022-025>028-240330- /O.NEW.KGYX.FW.A.0006.160424T1500Z-160424T2300Z/ SOUTHERN FRANKLIN-SOUTHERN SOMERSET-ANDROSCOGGIN-KENNEBEC- INTERIOR WALDO-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- 328 PM EDT SAT APR 23 2016 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR CRITICAL FIRE WEATHER CONDITIONS FOR CENTRAL MAINE AND THE MID COAST... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A FIRE WEATHER WATCH FOR CRITICAL FIRE WEATHER CONDITIONS...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 013 SOUTHERN FRANKLIN...FIRE WEATHER ZONE 014 SOUTHERN SOMERSET...FIRE WEATHER ZONE 020 ANDROSCOGGIN...FIRE WEATHER ZONE 021 KENNEBEC...FIRE WEATHER ZONE 022 INTERIOR WALDO...FIRE WEATHER ZONE 025 SAGADAHOC... FIRE WEATHER ZONE 026 LINCOLN...FIRE WEATHER ZONE 027 KNOX AND FIRE WEATHER ZONE 028 COASTAL WALDO. * WINDS...NORTHWEST 5 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TIMING...LATE SUNDAY MORNING THROUGH SUNDAY AFTERNOON. * RELATIVE HUMIDITY...AS LOW AS 15 PERCENT. * TEMPERATURES...55 TO 60. * LIGHTNING...NONE * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITY COULD LEAD TO UNPREDICTABLE AND EXPLOSIVE FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
493 WWUS81 KGYX 232230 RFWGYX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 630 PM EDT SAT APR 23 2016 ...DRY AND BREEZY CONDITIONS WILL ENHANCE THE THREAT OF WILDFIRES AGAIN SUNDAY... MEZ012-018-019-023-024-NHZ003>015-240900- /O.CAN.KGYX.FW.W.0005.000000T0000Z-160424T0000Z/ /O.CON.KGYX.FW.A.0006.160424T1500Z-160424T2300Z/ SOUTHERN OXFORD-INTERIOR YORK-INTERIOR CUMBERLAND-COASTAL YORK- COASTAL CUMBERLAND-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-CHESHIRE-EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH- 630 PM EDT SAT APR 23 2016 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR CRITICAL FIRE WEATHER CONDITIONS FOR MUCH OF CENTRAL AND SOUTHERN MAINE AS WELL AS NEW HAMPSHIRE... ...RED FLAG WARNING IS CANCELLED FOR CRITICAL FIRE WEATHER CONDITIONS FOR THIS EVENING... * AFFECTED AREA...FIRE WEATHER ZONE 003 NORTHERN GRAFTON...FIRE WEATHER ZONE 004 NORTHERN CARROLL...FIRE WEATHER ZONE 005 SOUTHERN GRAFTON...FIRE WEATHER ZONE 006 SOUTHERN CARROLL... FIRE WEATHER ZONE 007 SULLIVAN...FIRE WEATHER ZONE 008 MERRIMACK...FIRE WEATHER ZONE 009 BELKNAP...FIRE WEATHER ZONE 010 STRAFFORD...FIRE WEATHER ZONE 011 CHESHIRE...FIRE WEATHER ZONE 012 SOUTHERN OXFORD...FIRE WEATHER ZONE 012 EASTERN HILLSBOROUGH...FIRE WEATHER ZONE 013 INTERIOR ROCKINGHAM... FIRE WEATHER ZONE 014 COASTAL ROCKINGHAM...FIRE WEATHER ZONE 015 WESTERN AND CENTRAL HILLSBOROUGH...FIRE WEATHER ZONE 018 INTERIOR YORK...FIRE WEATHER ZONE 019 INTERIOR CUMBERLAND... FIRE WEATHER ZONE 023 COASTAL YORK AND FIRE WEATHER ZONE 024 COASTAL CUMBERLAND. * WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH SUNDAY. * TIMING...RED FLAG CONDITIONS POSSIBLE LATE SUNDAY MORNING THROUGH SUNDAY AFTERNOON. * RELATIVE HUMIDITY...AS LOW AS 13 PERCENT. * TEMPERATURES...50 TO 60. * LIGHTNING...NONE. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITY COULD LEAD TO UNPREDICTABLE AND EXPLOSIVE FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ MEZ013-014-020>022-025>028-240900- /O.CON.KGYX.FW.A.0006.160424T1500Z-160424T2300Z/ SOUTHERN FRANKLIN-SOUTHERN SOMERSET-ANDROSCOGGIN-KENNEBEC- INTERIOR WALDO-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- 630 PM EDT SAT APR 23 2016 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR CRITICAL FIRE WEATHER CONDITIONS FOR CENTRAL AND MID COAST MAINE... * AFFECTED AREA...FIRE WEATHER ZONE 013 SOUTHERN FRANKLIN...FIRE WEATHER ZONE 014 SOUTHERN SOMERSET...FIRE WEATHER ZONE 020 ANDROSCOGGIN...FIRE WEATHER ZONE 021 KENNEBEC...FIRE WEATHER ZONE 022 INTERIOR WALDO...FIRE WEATHER ZONE 025 SAGADAHOC... FIRE WEATHER ZONE 026 LINCOLN...FIRE WEATHER ZONE 027 KNOX AND FIRE WEATHER ZONE 028 COASTAL WALDO. * WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TIMING...LATE SUNDAY MORNING THROUGH SUNDAY AFTERNOON. * RELATIVE HUMIDITY...AS LOW AS 15 PERCENT. * TEMPERATURES...IN THE MID 50S. * LIGHTNING...NONE * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITY COULD LEAD TO UNPREDICTABLE AND EXPLOSIVE FIRE GROWTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this red flag warning went out at Apr 23, 3:07 AM EDT, 11 minutes earlier.
Area forecast discussion, Apr 23, 3:07 AM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
307 AM EDT SAT APR 23 2016
.SYNOPSIS...
HIGH PRESSURE WILL BUILD IN FROM THE NORTHWEST TODAY THROUGH
SUNDAY. A WEAK COLD FRONT WILL SAG SOUTH THROUGH THE REGION SUNDAY
NIGHT AND WILL STALL OVER SOUTHERN NEW ENGLAND ON MONDAY. SEVERAL
WEAK WAVES OF LOW PRESSURE WILL TRACK EAST ALONG THE STALLED
FRONTAL BOUNDARY. HIGH PRESSURE BUILDING IN FROM THE NORTHWEST ON
TUESDAY WILL SUPPRESS THE FRONT SOUTH OF NEW ENGLAND. HIGH
PRESSURE WILL REMAIN IN CONTROL OVER THE NORTHEAST THROUGH
THURSDAY. LOW PRESSURE APPROACHES FROM THE WEST ON FRIDAY.
&&
.NEAR TERM /THROUGH TODAY/...
LOW PRESSURE AND ASSOCIATED COLD FRONT CURRENTLY PUSHING OFFSHORE
EARLY THIS MORNING AS HIGH PRESSURE BUILDS IN FROM THE NORTHWEST.
LINGERING SHOWER ACTIVITY IN EAST CENTRAL MAINE IS PUSHING OUT OF
THE FORECAST AREA AND ASIDE FROM A FEW SHOWERS POSSIBLY BRUSHING
THE COAST THROUGH DAYBREAK NOT LOOKING FOR MUCH MORE PRECIP THIS
MORNING. SAT PICS SHOWING EXTENSIVE CLOUD COVER EXTENDING UPSTREAM
INTO SOUTHERN CANADA AND EXPECT THIS MOISTURE TO HANG AROUND FOR
MUCH OF THE MORNING BEFORE CLEARING FROM NORTHWEST TO SOUTHEAST IN
THE AFTERNOON. COLD AIR WILL BE LAGGING BEHIND THE FRONT SO EXPECT
TEMPS TO TOP OUT IN THE LOWER TO MID 60S IN WARMER SOUTHERN ZONES.
LOOKING FOR HIGHS RANGING THROUGH THE 50S IN THE NORTH. AS CLOUDS
CLEAR AND MIXING GETS GOING...EXPECT NORTHERLY WINDS TO PICK UP
AND BECOME GUSTY AT TIMES THROUGH THE AFTERNOON.
&&
.SHORT TERM /TONIGHT THROUGH 6 PM SUNDAY/...
TONIGHT LOOKING MOSTLY CLEAR AS HIGH PRESSURE CONTINUES TO BUILD
IN FROM THE NORTHWEST. NORTHERLY GRADIENT WILL HANG ON OVERNIGHT
KEEPING A LIGHT TO MODERATE NORTHWEST FLOW GOING. LOOKING FOR MOST
MOUNTAIN VALLEYS TO DECOUPLE AT SOME POINT AND THIS WILL ALLOW
TEMPS TO DROP INTO THE UPPER TEENS TO MID 20S IN THE NORTH.
ELSEWHERE LOWS WILL BOTTOM IN THE MID 20S TO MID 30S.
HIGH PRESSURE WILL CREST OVER THE REGION ON SUNDAY BEFORE SLIDING
OFFSHORE SOUTH OF NEW ENGLAND. ASIDE FROM A FEW HIGH CLOUDS IN THE
AFTERNOON...SHOULD SEE A FAIR AMOUNT OF SUN WITH SLIGHTLY COOLER
TEMPS. HIGHS WILL RANGE THROUGH THE 50S NORTH AND UPPER 50S TO
NEAR 60 SOUTH.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
ON MONDAY A FRONTAL SYSTEM WILL SHARPEN OVER NORTHERN NEW
ENGLAND TRIGGERING WIDESPREAD SHOWERS. RAIN IS EXPECTED OVER THE
SOUTH WITH A SNOW FOR THE MOUNTAINS INITIALLY. ONCE TEMPERATURES
WARM DURING THE DAY A CHANGE TO ALL RAIN IS EXPECTED. HIGHS WILL
REACH THE UPPER 40S TO LOWER 50S NORTH IN THE COOLER AIR BEHIND
THE FRONT...TO THE MID 50S AND LOWER 60S SOUTH OF IT.
THE FRONT SAGS SOUTH AND STALLS MONDAY NIGHT INTO TUESDAY AS
LOW PRESSURE WAVES DEVELOP ALONG IT. ADDITIONAL SHOWERS ARE
FORECAST TUESDAY WITH THE BOUNDARY IN THE VICINITY. THE HEAVIEST
QPF WILL BE OVER SOUTHERN NH AND SOUTHWESTERN MAINE WHERE THREE-
QUARTERS OF AN INCH OF RAIN IS FORECAST TO FALL MONDAY THROUGH
TUESDAY. THE AMOUNT THAT ULTIMATELY FALLS WILL DEPEND EXACTLY
WHERE THE FRONT STALLS...FOR EXAMPLE IF THE BOUNDARY SHIFTS
OFFSHORE WE COULD GET MUCH LESS.
TUESDAY WILL BE COOLER AS COOLER AIR FILTERS IN FROM CANADA...WITH
HIGHS IN THE 40S AND LOWER 50S AREA WIDE. LOWS WILL BE IN THE
MID 20S NORTH TO LOWER AND MID 30S SOUTH. WEDNESDAY WILL BE SUNNY
AND WARMER GAINING A FEW DEGREES ON TUESDAY. FOR THE REMAINDER OF
THE WEEK TEMPERATURES WILL WARM SLIGHTLY AND HOVER IN THE 50S AND
60S FOR HIGHS...CLOSE TO NORMAL FOR THIS TIME OF YEAR.
HIGH PRESSURE ATTEMPTS TO BUILD IN FROM CANADA... BUT THE
BOUNDARY TO OUT SOUTH REMAINS ACTIVE WITH ADDITIONAL MESOLOWS
DEVELOPING ALONG IT... KEEPING THE HIGH FROM MAKING MUCH HEADWAY.
THE NEXT SYSTEM OF CONCERN WILL EJECT SOUTH OF THE GULF OF MAINE.
THE LATEST DETERMINISTIC MODEL RUNS ARE IN DISAGREEMENT OVER HOW
FAR NORTH THIS LATEST WAVE IS AND THUS HOW MUCH IT IMPACTS NEW
ENGLAND. FOR NOW WILL KEEP CHANCE POPS IN PLACE.
&&
.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
SHORT TERM...AREAS MVFR CEILINGS IN THE NORTH AND CONNECTICUT
VALLEY EARLY THIS MORNING...OTHER VFR TODAY THROUGH SUNDAY.
LONG TERM...IFR CONDITIONS POSSIBLE IN SHOWERS AT MHT/CON/LEB/PSM
TUESDAY WITH MVFR CONDITIONS AT PWM/AUG/RKD/HIE...DEPENDING ON
WHERE A COLD FRONT STALLS. VFR PREVAILS WEDNESDAY.
&&
.MARINE...
SHORT TERM...EXPECT LIMITED MIXING WITH WARM TEMPS AND CLOUD COVER
OVER THE WATERS TODAY WITH WINDS GENERALLY REMAINING BELOW SCA
LEVELS. WINDS WILL PICK UP TONIGHT AS NORTHERLY GRADIENT REMAINS
TIGHT AND COLD AIR ADVECTION INCREASES MIXING. HAVE ISSUED SCA'S
FOR THE OUTER WATERS OVERNIGHT AND INTO SUNDAY MORNING.
LONG TERM...WAVES AND WINDS WILL STAY BELOW CRITERIA. HOWEVER A
BOUNDARY WILL STALL OVER OR JUST SOUTH OF THE GULF OF MAINE FOR
SEVERAL DAYS MAKING FOR SHOWERY AND FOGGY SAILING.
&&
.FIRE WEATHER...HAVE ISSUED RED FLAG WARNING FOR SOUTHERN AND
CENTRAL NEW HAMPSHIRE AND ADJACENT SOUTHWEST MAINE FOR THIS
AFTERNOON AND EARLY EVENING. MIN RH VALUES WILL DIP TO 25 TO 35
PERCENT AND WILL COMBINE WITH GUSTY NORTHWEST WINDS TO ENHANCE
FIRE DANGER IN THESE AREAS. EXPECT FIRE DANGER TO REMAIN HIGH ON
SUNDAY AS MINIMUM RH VALUES DIP EVEN LOWER INTO THE 15 TO 25
PERCENT RANGE...ALTHOUGH WINDS WILL BE LIGHT.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...RED FLAG WARNING FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR
MEZ012-018-019-023-024.
NH...RED FLAG WARNING FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR
NHZ003>015.
MARINE...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 10 AM EDT
SUNDAY FOR ANZ150-152-154.
&&
SINSABAUGH/HANESHazardous weather outlook, Apr 23, 3:14 AM EDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 314 AM EDT SAT APR 23 2016 MEZ007>009-013-014-020>022-025>028-NHZ001-002-240715- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN FRANKLIN- SOUTHERN SOMERSET-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-SAGADAHOC- LINCOLN-KNOX-COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS- 314 AM EDT SAT APR 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL MAINE...SOUTHWEST MAINE...WEST CENTRAL MAINE...WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ON SUNDAY RELATIVE HUMIDITY VALUES WILL DROP WELL BELOW 20 PERCENT. ALTHOUGH WINDS WILL BE LIGHT FIRE DANGER WILL REMAIN CRITICAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ012-018-019-023-024-NHZ003>015-240715- SOUTHERN OXFORD-INTERIOR YORK-INTERIOR CUMBERLAND-COASTAL YORK- COASTAL CUMBERLAND-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-CHESHIRE-EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH- 314 AM EDT SAT APR 23 2016 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MAINE...SOUTHWEST MAINE...WESTERN MAINE...NEW HAMPSHIRE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ON SUNDAY RELATIVE HUMIDITY VALUES WILL DROP WELL BELOW 20 PERCENT. ALTHOUGH WINDS WILL BE LIGHT FIRE DANGER WILL REMAIN CRITICAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-240715- COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- PENOBSCOT BAY- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- CASCO BAY- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 314 AM EDT SAT APR 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 3:28 PM EDT | Fire Weather Watch | GYX | 12 hr | |
| Apr 23, 3:37 AM EDT | Small Craft Advisory | GYX | 30 hr |
Nearby
Red Flag Warnings in New Hampshire, 2016Red Flag Warnings in Maine, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.